# SDR DJFA2007130

- Difficulty date: November 11, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N706LX
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 5,887 hours, 3,639 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011889G0166
- Condition: Ruptured
- Location: Hyd System
- Part time: 5,887 hours, 3,639 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY LOST A-SYSTEM HYDRAULICS, THE CREW DECLARED AN EMERGENCY AND DIVERTED.  MX INVESTIGATED AND FOUND NOSE WHEEL SYSTEM CENTERING PRESSURE HOSE TO RUPTURED. MX REPLACED HOSE AND BLED NWS SYSTEM. OPS AND LEAK CHECK GOOD. AIRCRAFT FERRIED TO A MFG MX FACILITY WITH THE GEAR DOWN AND LOCKED FOR A TOTAL A-SYSTEM HYDRAULIC BLEED.
